# SDR 05FDEA04020

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBEAM UPPER TEE CAP CORRODED AT STA BS400 BETWEEN BL 0 AND LBL 12.  DAMAGE FOUND TO BE BEYOND LIMITS IAW B727 SRM 53-10-1 FIGURE 5.  REMOVED DAMAGED UPPER CHORD IAW B727 SRM 53-10-8 FIGURE 3.  FABRICATED REPAIR PARTS IAW B727 SRM 53-10-8 FIGURE 3.  ALODINED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-30-2.  THIS IS A MAJOR REPAIR SIGNED BY TIMCO MECH NR 3476 AND QC261 REFERENCE FEDEX SNRM N00604.
